MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-H PROXIMAL COATING STD SIZE 6; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-H PROXIMAL COATING STD SIZE 6; UNCEMENTED HIP STEM
Catalog Number 01.18.176
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 october 2019: lot 168238: (b)(4) items manufactured and released on 28-mar-2017.Expiration date: 2022-03-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a subsided stem.The surgeon performed an extended trochanteric osteotomy and revised the stem and liner almost 2 years and 2 months after previous surgery.The surgery was completed successfully.

Brand Name
STEM: AMISTEM-H PROXIMAL COATING STD SIZE 6
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9254773
Report Number3005180920-2019-00908
Device Sequence Number3730579
Product Code LZO
UDI-Device Identifier07630030804410
UDI-Public07630030804410
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2022
Device Catalogue Number01.18.176
Device Lot Number168238
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;